Citation: SayMe. "Disgusting With Potential?: An Experience with Aripiprazole & Risperidone (exp79355)". Erowid.org. Jun 3, 2021. erowid.org/exp/79355
I was diagnosed with bipolar type two, rapid cycle, with psychotic tendencies. I was put on Abilify at 15mg, and a dose of Risperdal, the dosage I am unsure of. I'd taken antidepressants and benzos before, no problem, and I'd also taken one anti psychotic, Risperdal, fine. I took the Abilify, and right away felt as though my stomach was on fire. It hurt, it burned, and I felt like I was going to be sick for probably forty-five minutes. I did eventually end up vomiting.
After my dosage of Abilify was lowered, I was able to take that and Risperdal just fine (until side effects kicked in and I was put on two other drugs). I noticed while on the two, I'd have moments of sheer stupidity. I'd be holding a conversation and forget what we'd been speaking of, I'd be walking and not remember where I was going, eating and not remembering where I got the food, on the toilet, and forgetting what to do. At times I felt very loopy, very funny. Sometimes I only felt calm.
I HAD to stop taking Abilify and Risperdal because I was experiencing a side effect that made me want to get up and move constantly, which was supposed to be taken care of by a drug (I'm sorry, I honestly can't remember its name), and as for the Abilify...I started getting sick to my stomach again, not vomiting necessarily, but nauseous, and the Abilify 'activating' (as my psychiatrist put it) was causing me severe panic attacks that weren't being controlled by another drug I was put on, Imipramine.
I've wondered for a while... If someone had a tolerance to Abilify... What would the high be like? I think it would be worth exploring, if anyone could actually handle it, though I doubt it.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.